# SDR EISA97259

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - RT SIDE FS 420 FLOOR SUPPORT HAS CORROSION.  FLOOR SUPPORT REMOVED AND NOT USED DUE TO CARGO MOD PER STC SA 1798-SO AND DRAWING NR AE 727-2-063.  TT:  64,924 HOURS.  TC:  43,819.  X)
